MAUDE Adverse Event Report: HOLLISTER INCORPORATED VAPRO PLUS POCKET; VAPRO PLUS PKT HYDROPHILIC IC CH14 40CM

HOLLISTER INCORPORATED VAPRO PLUS POCKET; VAPRO PLUS PKT HYDROPHILIC IC CH14 40CM
Model Number 71144
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No customer product sample available for investigation.Lot number provided so a dhr review was conducted.Records were found to be complete and accurate.No other reports received for this type of complaint over the last 3 years.The root cause of the reported event could not be determined.Causation could not be established between the hollister urethral catheter and the reported black urine.
 
Event or Problem Description
It was reported that an end user experienced several episodes where his catheterized urine would look dark grey, almost black in color as seen in the collection bag of the hollister vapro plus pocket intermittent hydrophilic catheter product.It was reported that this would happen during a catheterization and then the next catheterization, the urine would go back to normal again (light yellow without cloudiness).It was reported that the end user went to urgent care and was told it was not a hollister issue but rather a medical matter of on again off again internal bleeding, despite not experiencing any pain, discomfort or any other physical symptoms.It was further reported that the end user was prescribed antibiotics.It was reported that the end user will make an appointment to see his doctor.

Brand Name
VAPRO PLUS POCKET
Common Device Name
VAPRO PLUS PKT HYDROPHILIC IC CH14 40CM
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER LIETUVA UAB
oro parko str. 2, sergeicikai
karmelavos
kauno raj., ltu LT-54 462
LH   LT-54462
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60046
8479321271
MDR Report Key20235499
Report Number3016675012-2024-00003
Device Sequence Number18176321
Product Code GBM
UDI-Device Identifier00610075054015
UDI-Public(01)00610075054015(17)250801(30)30(10)3G239(93)HX
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K233524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/01/2025
Device Model Number71144
Device Catalogue Number71144
Device Lot Number3G239
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Initial Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale